# SDR MALA110169

- Difficulty date: July 22, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 10,331 hours, 9,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: B0804074001
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON STATUS MESSAGE ILLUMINATED IN FLIGHT.  F/A CONFIRMS EMERGENCY LIGHTS ILLUMINATED. R & R SENSE RELAY K1XF.  PERFORMED OPS CHECKS OF EMERGENCY LIGHTING SYSTEM, ALL CHECKED GOOD IAW AMM 24-21-27.
